Affine-ruled varieties without the Laurent cancellation property

Abstract : We describe a method to construct hypersurfaces of the complex affine n-space with isomorphic C*-cylinders. Among these hypersurfaces, we find new explicit counterexamples to the Laurent cancellation problem, that is, hypersurfaces that are nonisomorphic, although their C*-cylinders are isomorphic as abstract algebraic varieties. We also provide examples of nonisomorphic varieties X and Y with isomorphic Cartesian squares X x X and Y x Y.
Type de document :
Article dans une revue
Bulletin of the London Mathematical Society, London Mathematical Society, 2016, 48 (5), pp.822 - 834. 〈https://arxiv.org/abs/1509.07803〉. 〈10.1112/blms/bdw045〉
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01415014
Contributeur : Imb - Université de Bourgogne <>
Soumis le : lundi 12 décembre 2016 - 17:23:39
Dernière modification le : mardi 13 décembre 2016 - 09:30:19

Identifiants

Collections

Citation

Adrien Dubouloz, Pierre-Marie Poloni. Affine-ruled varieties without the Laurent cancellation property. Bulletin of the London Mathematical Society, London Mathematical Society, 2016, 48 (5), pp.822 - 834. 〈https://arxiv.org/abs/1509.07803〉. 〈10.1112/blms/bdw045〉. 〈hal-01415014〉

Partager

Métriques

Consultations de la notice

38